Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Morning after resentment!

Did you ever take the morning after pill, and because it makes you feel like crap you resent your mate because he's sitting there just relaxing, not a care in the world, and you're about to puke again?

 
gutterflower585

Asked by gutterflower585 at 6:47 PM on Feb. 27, 2011 in Relationships

Level 17 (3,406 Credits)
This question is closed.
Answers (12)
  • I took "Plan B" once & yes I did get sick.

    I had just had our baby, The condom slipped. No I didn't feel any resentment for taking it. I DO NOT believe in abortion but I believe the morning after pill is not abortion. It was what was best for our family.

    Talk to him! Make him talk to you & support you!
    rebel07

    Answer by rebel07 at 6:54 PM on Feb. 27, 2011

  • Puke on him?
    rkoloms

    Answer by rkoloms at 7:04 PM on Feb. 27, 2011

  • No,because I've always practised safe sex
    butterflyblue19

    Answer by butterflyblue19 at 6:48 PM on Feb. 27, 2011

  • It sucks when they make you sick Iw as lucky took it and had no side affects
    Anonymous

    Answer by Anonymous at 6:50 PM on Feb. 27, 2011

  • No, I've never taken a morning after pill.
    GrnEyedGrandma

    Answer by GrnEyedGrandma at 6:51 PM on Feb. 27, 2011

  • never taken a morning after pill
    sorry your man is being a jerk

    play on here with us, try take mind off of barfing
    fiatpax

    Answer by fiatpax at 6:54 PM on Feb. 27, 2011

  • I wouldn't take the MA pill. Wouldn't be sleeping with someone if I felt that way about them.
    HKing01

    Answer by HKing01 at 8:12 PM on Feb. 27, 2011

  • No, and I never would.
    etexmom

    Answer by etexmom at 9:02 AM on Feb. 28, 2011

  • Of course I'm not using it as BC!!! I'm not stupid. I don't know where you get the idea, maybe because I said puke again, but I've only taken it twice in my life and it makes me puke several times!!!
    gutterflower585

    Comment by gutterflower585 (original poster) at 7:46 PM on Feb. 27, 2011

  • She never said she was using it as BC.

    I've had to take it but it didn't make me nauseated or anything, just a little crampy.

    Sorry you feel sick. Maybe try drinking some peppermint tea-make him go get you some!
    erinwhitt

    Answer by erinwhitt at 8:13 PM on Feb. 27, 2011